# SDR QXEA2017020600040

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 37,356 hours, 39,405 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR LIGHT CONTINEOUSLY FLASHING THROUGHTOUT THE FLIGHT,  COULD FEEL A THUMP EACH TIME THE CAUTION LIGHT CYCLED. GEAR DOWN NO MORE CYCLING.  INTERROGATED PSEU. FOUND LGDRCL SENSOR UNREASONABLE FAR. RIGGED LGDRCL PROXIMITY  SENSOR IAW AMM TASK 32-61-06-830-801. CYCLED LMLG DOORS SEVERAL TIMES. INDUCTANCE VALUE IS GOOD PER AMM 32-61-00-280-801. NO DEFECTS IN PSEU. VERIFIED RIGGING AND INDUCTANCE VALUES OF THE LGUPLK LGDLK 1 AN LGDLK2 SENSORS. CHECK GOOD IAW 32-61-06-830-801 AND 32-61-00-280-801. RETURNED TO SERVICE.
